# SDR ZW0A0303901

- Difficulty date: April 6, 2003
- Submitted: April 8, 2003
- Operation: Air carrier
- Aircraft: N9617R
- Make and model: Doug DC-9-83
- Aircraft serial: 53564
- Aircraft time: 16,608 hours, 8,297 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS WERE INOPERATIVE AT ROWS 20 TO 23.  RESEATED THE BATTERIES IN THE BATTERY PACK.  CHECK-C 9-11-02 STL.
